RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 31, Issue 2, Pages 215–221 (Mi mz6147)  

A new method for solving nonlinear nonstationary equations (case of one space variable)

Yu. I. Kazantsev


Full text: PDF file (520 kB)

English version:
Mathematical Notes, 1982, 31:2, 110–114

Bibliographic databases:

UDC: 517.9
Received: 12.11.1978

Citation: Yu. I. Kazantsev, “A new method for solving nonlinear nonstationary equations (case of one space variable)”, Mat. Zametki, 31:2 (1982), 215–221; Math. Notes, 31:2 (1982), 110–114

Citation in format AMSBIB
\Bibitem{Kaz82}
\by Yu.~I.~Kazantsev
\paper A new method for solving nonlinear nonstationary equations (case of one space variable)
\jour Mat. Zametki
\yr 1982
\vol 31
\issue 2
\pages 215--221
\mathnet{http://mi.mathnet.ru/mz6147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649005}
\zmath{https://zbmath.org/?q=an:0493.35052}
\transl
\jour Math. Notes
\yr 1982
\vol 31
\issue 2
\pages 110--114
\crossref{https://doi.org/10.1007/BF01158130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH20300020}


Linking options:
  • http://mi.mathnet.ru/eng/mz6147
  • http://mi.mathnet.ru/eng/mz/v31/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:109
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020